# SDR HDNA1007201600001

- Difficulty date: October 7, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N194LL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9357
- Aircraft time: 2,874 hours, 8,306 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Mount
- Part number: 5300802
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND AIR CONDITIONER COMPRESSOR MOUNT CRACKED.  REPLACED WITH NEW .
